Journal of Geometry and Symmetry in Physics

On MKdV Equations Related to the Affine Kac-Moody Algebra $A_{5}^{(2)}$

Vladimir S. Gerdjikov, Dimitar M. Mladenov, Aleksander A. Stefanov, and Stanislav K. Varbev

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We have derived a new system of mKdV-type equations which can be related to the affine Lie algebra $A^{(2)}_{5}$. This system of partial differential equations is integrable via the inverse scattering method. It admits a Hamiltonian formulation and the corresponding Hamiltonian is also given. The Riemann-Hilbert problem for the Lax operator is formulated and its spectral properties are discussed.

Article information

J. Geom. Symmetry Phys., Volume 39 (2015), 17-31.

First available in Project Euclid: 27 May 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Gerdjikov, Vladimir S.; Mladenov, Dimitar M.; Stefanov, Aleksander A.; Varbev, Stanislav K. On MKdV Equations Related to the Affine Kac-Moody Algebra $A_{5}^{(2)}$. J. Geom. Symmetry Phys. 39 (2015), 17--31. doi:10.7546/jgsp-39-2015-17-31.

Export citation